• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Not a nice subject im afraid

Deb G

Silver Member
#2
This is the LL forum - but similar diet, so I'll answer anyway. Sometimes you will get loose stools because of the sweeteners, or because your body is learning to adapt to the new feeding regime - particularly the sudden influx of lovely nutrients!! Usually your body will adjust in a few days time.
 
#3
Hope this eases soon, I didnt have any side effects like this, but as Deb says your body is adjusting to a different intake of nutrients and being liquid.
 
#4
I used to get this now and again through LL - it usually only happened for a day, then went back to normal.

Don't worry, unless it goes on for a long time, thenI would suggest mentioning it to your pharmacist when you next pick up packs.

Hope you are feeling better!

Leesy
xox
 
#6
thanks guys but im more bothere about the colour green
You are just doing your part for global warming! :D

Seriously, I would not worry about it....different nutrients, different vitamins....mention it to your pharmacy if you are worried bbut I wouldn't be too concernd. :)
 
#8
Yes - I had green ones near the beginning on LL! You're chucking out all sorts of crap so expect every sort of poo under the sun except for very big ones!
 


Similar threads